advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Chicago, Illinois, USA:

My daughter was changed from Synthroid to the generic levothroxine. Her blood sugars are all over the place. Could the change have any effect?

Answer:

The medicines are supposed to be the same, but I sometimes need to change the dose just a bit when I go from one to the other. I suggest you get her levels checked.

LD

DTQ-20041116153938
Original posting 21 Nov 2004
Posted to Thyroid and Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.